MAUDE Adverse Event Report: Vascutek Ltd. Gelweave; Gelweave Straight

Vascutek Ltd. Gelweave; Gelweave Straight
Catalog Number 733010E-B
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
-customer reported that during preparation of a 10x30mm straight graft, white particulate/flaking material was observed coming from the inside of the graft.The customer described the material as white flakes that were thicker than a powder.When the graft was manipulated or "wiggled," the material continued to flake off and was visible on the clinician's glove.Due to the amount of particulate observed, the first graft was passed off the field and is being returned for analysis.( reported under manufacturing report number: 9612515-2026-00062).-a second 10x30mm graft form the same lot was opened.The customer reported that the second graft demonstrated similar white flaking, although to a much lesser extent than the first graft this was implanted successfully with no issues.( this is being reported under manufacturing number 9612515-2026-00063).
 
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: e 4582 - no clinical signs, symptoms or conditions - device implanted , outcome of procedure was good.Impact code: f 2199- no health consequences or impact - this second device was noted to have white particulate/flaking material however to a lesser extent then the original ( reported under report number: 9612515-2026-00062) this graft was implanted successfully outcome of procedure was good.Device problem code: a 1261 - material fragmentation- white particulate/flaking material was observed coming from the graft.The customer described the material as white flakes that were thicker than a powder.Component code: g 4755 - part/component/sub-assembly term not applicable.Type of investigation: b 4109 - historical data analysis: - gelweave sales jan 22 - aug 26 vs gelweave gelatin detached / flaking events jan 22 - sep 26 gave an occurrence rate of (b)(4) no trend requiring action has been identified.4112 - analysis of information provided by user/third party: additional information has been requested to aid this investigation.3331 - analysis of production records: full batch review performed from base fabric to finished product for device id- 26370041 which confirmed the batch was manufactured to specification.4117 - device not accessible for testing - device remains implanted.Investigation findings: c 3233 - results pending completion of investigation.Investigation conclusion: d 11 - conclusion not yet available as investigation is ongoing.

Brand Name
Gelweave
Common Device Name
Gelweave Straight
Manufacturer (Section D)
Vascutek Ltd.
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9 RR
UK  PA4 9RR
Manufacturer (Section G)
Vascutek Ltd.
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9 RR
UK   PA4 9RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9-RR
UK   PA4 9RR
MDR Report Key50928024
Report Number9612515-2026-00063
Device Sequence Number18831204
Product Code DSY
UDI-Device Identifier05037881168678
UDI-Public05037881168678
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K952293
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number733010E-B
Device Lot Number26370041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale